Composition, form of production and packaging
Tablets are dispersible for children of pink color with impregnations, flat-cylindrical, with a facet and a risk on one side, with a fruit-mint smell.
ibuprofen 100 mg
paracetamol 125 mg
Auxiliary substances: microcrystalline cellulose - 20 mg, corn starch - 59.04 mg, lactose - 5 mg, sodium carboxymethyl starch (type A) - 30 mg, glycerol - 2 mg, silicon dioxide colloid - 5 mg, dye crimson (Ponso 4R) (E124 ) - 0.2 mg, orange DC 100RN aromatizer - 1.6 mg, pineapple flavors DC 106RN - 2.5 mg, peppermint leaf oil 0.66 mg, aspartame 10 mg, magnesium stearate 1 mg, talc 3 mg.
10 pieces. - Blisters (1) complete with a spoon for the preparation of a suspension - packs of cardboard.
10 pieces. - Blisters (2) complete with a spoon for the preparation of a suspension - packs of cardboard.
10 pieces. - Blisters (20) complete with a spoon for the preparation of a suspension - packs of cardboard.
INSTRUCTION FOR THE SPECIALIST.
Description of the drug approved by the manufacturer for the printed edition of 2016.
Combined drug, the effect of which is due to its constituent components.
Ibuprofen - NSAIDs, has analgesic, anti-inflammatory, antipyretic effect. Inhibiting COX-1 and COX-2, disrupts the metabolism of arachidonic acid, reduces the number of prostaglandins (mediators of pain, inflammation and hyperthermic reaction), both in the focus of inflammation and in healthy tissues, suppresses the exudative and proliferative phases of inflammation.
Paracetamol - indiscriminately blocks COX, mainly in the central nervous system, has little effect on water-salt metabolism and gastrointestinal mucosa. Has analgesic and antipyretic effect. In inflamed tissues, peroxidases neutralize the effect of paracetamol on COX-1 and COX-2, which explains the low anti-inflammatory effect.
The effectiveness of the combination is higher than that of the individual components.
Relieves arthralgia at rest and during movement, reduces morning stiffness and swelling of joints, promotes an increase in the volume of movements.
Suction and distribution
Absorption is high, quickly and almost completely absorbed from the digestive tract. The time to reach the maximum concentration (T Cmax ) after ingestion is about 1-2 hours. Binding to plasma proteins is more than 90%.
Metabolism and excretion
After absorption, about 60% of the pharmacologically inactive R-form is slowly transformed into an active S-form. Exposed to metabolism.
Slowly penetrates into the joint cavity, accumulates in the synovial fluid, creating higher concentrations in it than in the blood plasma. T 1/2 - about 2 hours. More than 90% is excreted by the kidneys (unchanged not more than 1%) and, to a lesser extent, with bile in the form of metabolites and their conjugates.
Suction and distribution
Absorption is high, binding to plasma proteins is less than 10% and slightly increases with an overdose. Sulfate and glucuronide metabolites do not bind to plasma proteins even at relatively high concentrations. With max 5-20 Ојg / ml, T max is 0.5-2 h. It is fairly evenly distributed in the liquid media of the body. Penetrates through the BBB.
About 90-95% of paracetamol is metabolized in the liver with the formation of inactive conjugates with glucuronic acid (60%), taurine (35%) and cysteine вЂ‹вЂ‹(3%), as well as a small amount of hydroxylated and deacetylated metabolites. A small part of the preparation is hydroxylated by microsomal enzymes with the formation of highly active N-acetyl-n-benzoquinonimine, which binds to the sulfhydryl groups of glutathione. When depletion of glutathione stores in the liver (with an overdose) enzyme systems of hepatocytes can be blocked, leading to the development of their necrosis.
Рў 1/2 - 2-3 hours. It is excreted by the kidneys, mainly in the form of glucuronide and sulfate conjugates (less than 5% - unchanged). Breast milk penetrates less than 1% of the accepted dose of paracetamol.
Pharmacokinetics in special clinical cases
In children, the ability to form conjugates with glucuronic acid is lower than in adults.
- pain syndrome of mild or moderate intensity of different etiology: toothache, pain with sprains, dislocations, fractures;
- as an auxiliary medicine for the treatment of pain and febrile syndrome with sinusitis, tonsillitis, acute infectious and inflammatory diseases of the upper respiratory tract (pharyngitis, tracheitis, laryngitis).
The drug is taken internally. Before use, the tablet should be dissolved in 5 ml (1 teaspoon) of water. The daily dose of the drug is taken in 2-3 divided doses. The minimum time interval between taking the drug is 4 hours.
Single dose for children older than 3 years - 1 tab. The daily dose depends on the age and body weight of the child: 3-6 years (13-20 kg) - 3 tablets / day; 6-12 years(20-40 kg) - up to 6 tablets / day.
In case of violations of the kidney or liver function, the interval between doses should be at least 8 hours.
The drug should not be taken for more than 5 days as an anesthetic and for more than 3 days as an antipyretic agent without the supervision of a doctor.
In therapeutic doses, the drug is usually tolerated well.
On the part of the digestive system: rarely - dyspeptic phenomena, with prolonged use in high doses - hepatotoxic effect.
From the hemopoietic system: rarely - thrombocytopenia, leukopenia, pancytopenia, neutropenia, agranulocytosis.
Allergic reactions: rarely - skin rash, itching, urticaria.
If side effects occur, stop taking the medication and consult a doctor.
- Stomach ulcer and duodenal ulcer in the phase of exacerbation;
- complete or incomplete combination of bronchial asthma, recurrent nasal polyposis and paranasal sinuses and intolerance to acetylsalicylic acid or other NSAIDs (including in the anamnesis);
- severe renal failure (CC less than 30 ml / min);
- lesions of the optic nerve;
- genetic absence of glucose-6-phosphate dehydrogenase;
- diseases of the blood system;
- period after aortocoronary shunting;
progressive kidney disease;
severe hepatic insufficiency or active liver disease;
- confirmed hyperkalemia;
- active gastrointestinal hemorrhage;
- Inflammatory bowel disease;
- children's age till 3 years;
- increased individual sensitivity to the components of the drug (including other NSAIDs).
With caution: chronic heart failure, cerebrovascular disease, dyslipidemia / hyperlipidemia, diabetes mellitus, peripheral arterial disease, smoking, CC less than 60 ml / min, history of gastrointestinal lesions, presence of Helicobacter pylori infection, prolonged use of NSAIDs, alcoholism, severe physical illnesses , simultaneous administration of oral GCS (including prednisolone), anticoagulants (including warfarin), antiplatelet agents (including acetylsalicylic acid, clopidogrel), selective reuptake inhibitors ce Rotonin (including citalopram, fluoxetine, paroxetine, sertraline).
PREGNANCY AND LACTATION
If it is necessary to use Ibuklin JuniorВ® during pregnancy and lactation (breastfeeding), the expected benefit of therapy for the mother and the potential risk to the fetus or the child should be carefully weighed. If you need to use in the first trimester of pregnancy should be deleted long-term use of the drug Ibuklin Junior В® .
If you need a short-term use of the drug Ibuklin Junior В® during lactation breastfeeding is usually not necessary.
In experimental studies , embryotoxic, teratogenic and mutagenic effects of the components of the drug Ibuklin JuniorВ® have not been established.
APPLICATION FOR FUNCTIONS OF THE LIVER
Contraindicated in severe renal failure (QC less than 30 ml / min), progressive kidney disease. With caution: CK less than 60 ml / min.
APPLICATION FOR VIOLATIONS OF THE FUNCTION OF KIDNEYS
Contraindicated in severe hepatic insufficiency or active liver disease.
APPLICATION FOR CHILDREN
Contraindicated in children under the age of 3 years.
The expediency of using the drug as an antipyretic agent is decided in each specific case, depending on the severity, nature and tolerability of the febrile syndrome.
Ibuprofen may mask objective signs of infectious diseases, so ibuprofen therapy in patients with infectious diseases should be administered with caution.
To reduce the risk of developing adverse events on the part of the gastrointestinal tract, a minimum effective dose should be used with the minimum possible short course.
At simultaneous application of anticoagulants of indirect action it is necessary to supervise parameters of a coagulating system of blood.
It should be avoided sharing the drug Ibuklin Junior В® with other NSAIDs.
With prolonged (more than 5 days) drug intake, control of peripheral blood and the functional state of the liver is necessary.
The drug may distort the results of laboratory tests in quantitative determination of glucose, uric acid in the blood serum, 17-ketosteroids (it is necessary to cancel the drug 48 hours prior to the study).
Impact on the ability to drive vehicles and manage mechanisms
During treatment, the patient should refrain from engaging in potentially dangerous activities requiring increased attention and speed of psychomotor reactions.
Symptoms: gastrointestinal disorders (abdominal pain, diarrhea, nausea, vomiting, anorexia, pain in the epigastric region), increased prothrombin time, bleeding after 12-48 h, retardation, drowsiness, depression, headache, tinnitus, impaired consciousness , heart rhythm disturbances, decreased blood pressure, manifestations of hepato- and nephrotoxicity, convulsions, and possibly the development of hepatonecrosis.
Treatment: gastric lavage for the first 4 hours; alkaline drink, forced diuresis; Activated charcoal inside, introduction of donors of SH-groups and precursors of glutathione-methionine synthesis 8-9 hours after an overdose and N-acetylcysteine вЂ‹вЂ‹inside or intravenously - after 12 hours, antacid preparations; hemodialysis;symptomatic therapy. The need for additional therapeutic measures (further introduction of methionine, intravenous injection of N-acetylcysteine) is determined depending on the concentration of paracetamol in the blood, as well as on the time elapsed after its administration.
With the simultaneous use of the drug Ibuklin Junior В® with drugs, it is possible to develop various interaction effects.
Long-term combined use with paracetamol increases the risk of developing nephrotoxic effects.
The combination with ethanol, GCS, corticotropin increases the risk of erosive and ulcerative lesions of the digestive tract.
Ibuprofen enhances the action of direct (heparin) and indirect (coumarin and indanedione derivatives) anticoagulants, thrombolytic agents (alteplase, anestreplase, streptokinase, urokinase), antiaggregants, colchicine - increases the risk of hemorrhagic complications.
Strengthens the hypoglycemic effect of insulin and oral hypoglycemic drugs.
Weaken the effects of antihypertensive drugs and diuretics (by inhibiting the synthesis of renal prostaglandins).
Increases the concentration in the blood of digoxin, lithium and methotrexate.
Caffeine increases the analgesic effect of ibuprofen.
Cyclosporine and gold preparations increase nephrotoxicity.
Cefamandol, cefoperazone, cefotetan, valproic acid, plikamycin increase the frequency of hypoprothrombinemia.
Antacids and colestyramine reduce the absorption of the drug.
Myelotoxic drugs promote the manifestation of hematotoxicity of the drug.
TERMS OF RELEASE FROM PHARMACY
The drug is released by prescription.
TERMS AND CONDITIONS OF STORAGE
The drug should be stored in a place protected from light and inaccessible to children at a temperature of no higher than 25 В° C. Shelf life - 5 years. Do not use after the expiration date printed on the package.